# SDR DALA2019081504798

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 86,218 hours, 39,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. REPLACE SEAT TRACK -Y765 FROM FR47 TO FR64 PREVIOUSLY REWORKED AREA AND EVALUATED WITH CARD 2500-2032-DE WAS FOUND OUT OF LIMITS MEASURES OF DEEPEST POINT IS: D=0.057'' W=0.382'' L=0.778 '' IN PASSENGER CABIN. REPLACED SEAT TRACK -Y765 FROM FR47 TO FR64 AFT PASSENGER CABIN AS PER A320 SRM 51-72-11 AND DWG D53472000.
